# SDR NOCA11607

- Difficulty date: June 17, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Bent
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD STIFFENER / FLOORBEAM SUPPORT IS BENT AT STA 1461.  REPLACED STIFFENER AS PER SRM 51-10-02.
